"No,specific diagnosis,but supposedly risperdal would reduce the tics.Doc also said ADD might coincide with tourettes.The doc plans to wean him off the meds,that he has only been taking for a month.The way it was explained to me was that ..."
"i dont think anxiety is an issue,but to be totally honest im puzzled myself.Hes become overly emotional due to meds.But a huge reduction in motor tics.When his stress levels elevate,so do his tics.I think he may have ADD,but doc says som..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.